# SDR SWIA200413269

- Difficulty date: May 4, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,690 hours, 23,133 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT JET OVERHEAT CAUTION MESSAGE.  INSTALLED SERVICEABLE JET PIPE ON LT ENG.  LT PIPE OVERHEAT TESTS GOOD LOOPS ''A & B''.
